# SDR SWAA2023102405171

- Difficulty date: September 28, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT AT: STA727C+18; FROM STA727D+3 TO 727D+11; STA727D+14; STA727D+18; STA727E+2; STA727E+6; STA727E+ 18; STA747+5; STA747+10 WL156; RBL 22<[01] THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q00NPEX4;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
